# SDR SWAA2023041119965

- Difficulty date: March 23, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,166 hours, 31,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Scratched
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (2 EA) 2023-180949<[01] REPLACED ON STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LT AND RT AT PASSENGER CABIN (2 EA) IAW JOB CARD 180949 TTG8Q00FRF54;[02] REPLACED ON STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LT AND RT AT PASSENGER CABIN (2 EA) IAW JOB CARD 180949 TTG8Q00FRF54
